# SDR IPXA10558156

- Difficulty date: December 30, 2009
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 13,082 hours, 8,688 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 530
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  MAIN CARGO DOOR, DOOR FRAME BS530 HAS 3EA SCREW STARTS ON FRAME BETWEEN WL 213-218. (MARKED) REPAIRED DOOR FRAME IAW ER 10-1028 DATED 1-14-10.
